Lethbridge speed dating

Rated 3.92/5 based on 931 customer reviews

“We can't keep enough of them on hand,” she says, “we've gone through the initial 70 that Ministry of Health gave us and now we're putting them together ourselves.We could not put them together fast enough to provide them to people.” Samaan says a variety of people are asking for the Naloxone kits, including mothers, spouses, girlfriends and first responders.

Marhall saw limited action in 2002 with the Independent Northern League Schaumburg, Il Flyers.But Samaan stresses that if you suspect an overdose, always call 911 first.She says some of the signs of an overdose may include difficulty breathing or shallow breathing, blue lips or fingertips and constricted pupils.Administering Naloxone when the person isn’t experiencing an overdose will not cause any harm.“The benefit of using the Naloxone kit outweighs the risk.” Samaan says she would like to see these kits treated like an Epipen, a life-saving tool and part of a broader overdose prevention plan for schools and community centres.

Leave a Reply